# SDR AALA2018051649024

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 DOOR SILL PLATE AT FRAME 68 HAS CORROSION ON THE INBOARD EDGE.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-11, D53480505, AND 53474250.
